# SDR VNAA2013042300015

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 22,434 hours, 22,742 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN WOULD NOT PRESSURIZE ON CLIMBOUT.  DELTA-P WAS 0.1 TO 0.2. ATTEMPTED MANUAL PRESSURIZATION PROCEDURE WITHOUT SUCCESS.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  NO EXCESSIVE NOISE OR SQUEALING FROM ANY DOORS WAS REPORTED BY CREW.  MAINTENANCE CHECKED MDC (MAINTENANCE DIAGNOSTIC COMPUTER).  NO FAULTS LOGGED.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF CPC (CABIN PRESSURE CONTROLLER) AND PERFORMED MANUAL PRESSURIZATION TO DELTA-P 4.0 PSI USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECKS GOOD AND NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
